Facebook Pixel
EmpowHER Guest

Could I be pregnant?

By Anonymous January 24, 2014 - 9:28am
Rate This

My boyfriend and I are in a long distance relationship and I went to visit him in December. I am on birth control and I take it consistently and we used condoms as well. When I got back home at the end of December I bled for a few days (I was taking my placebo pills at that time). Now it's the end of January and I haven't had my period yet. A few months ago (when I wasn't having sex) I skipped a period as well. Could I be pregnant?

Add a Comment1 Comments


Hello Anonymous,

You are not pregnant. The evidence is that you had a period while taking the placebo pills. This is exactly what should happen while taking the inactive birth control pills,

Are you taking the placebo pills now? How long have you been taking this particular brand of birth control pills?

Sometimes, you might miss a period while your body adjusts to the hormones in birth control pills. Stress, illness and traveling can cause a delay in the start of a period.

Anonymous, if you are really concerned why this is happening, consult the health care provider who prescribed the oral contraceptive for you.


January 24, 2014 - 11:06am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!